Dont know what to do give up i guess!

By harleysmomma2340 Latest Reply 2011-06-04 14:42:27 -0500
Started 2011-06-03 23:44:05 -0500

Well its been 8 months and my surgar is still way out of control i have been a diabetic for three years and its never been this bad my doctors are trying; i've even switched to a a doc who specializes in diabetes. he put me on Byetta and novalog 70/30 and glipizide 10mg twice a day well every time i took the byetta and novalog my sugar spikes over four hundred when i dont it stays in the two hundred range after meals fasting 175 two hours after meals its running 290 i feel horribly sick when i take the shots i stopped the byetta first and still was sick so i stopped the novalog and now atleast i dont have to stay in bed 24/7 i try to eat right but the only time my sugar behave itself is if i eat only meat. veggies even iceburg lettuce and everything else makes it go up i've been on lantus and humalog too didn't do well on them ethier the lantus was up to 75 units a day and my sugar was spike to 600 and up humalog made me sick like i had the flus kinda like novalog and byetta both do i know byetta isn't an insulin but it makes me sick too i tried taking it alone. Im going for a ton of blood work monday but im frustrated and i just feel like throwing in the towel. it seems like everything i do is wrong and it seems like when i try and do right i get sick. I obese and i know that don't help but right now i can't exercise as i have to cartilege tears in my right knee and need knee surgary, i also have atleast 7 herniated discs in my back and im in constant pain from head to toe between neuropothy in my feet and legs and my knee and back and my neck hips and then my shoulders hurt so do my hand i have degenertive joint disease and disc disease. its taken me months to find a doctor to operate on my knee due to the arthritis in it as well as my weight. basically my life sucks big time i live with my mom and all she does is complain about everything simply because she is deprest and won't seek help! I have bipolar aniety disoder and other mental health issues that im on meds for i also see a counsler once a week. then i have female problems i have poly cystic ovarian syndrome so i an doomed all the meds im on plus the pcos causes weight gain . i can't go off of my meds or id really be a wreck! and i cant find a doc to do a hysercomy on me since im only 33 and have no living children the can't get it through there thick skulls i dont want kids ever! I love children as long as i can send them home when they annoy me. wish i could send my mom somewhere when she annoys me ha but im stuck with her, i cant move out i don't have the money for that ssi don't pay enough and i cant work. and my mom says i cant live by myself anyway. Im just so frustrated with everything i wish and pray that things would just get some better for me. the say metformin is good but i was on it for over a year and had constant bloody diarrihaonly after having a scop and colonoscopy and them ruling everything else out did they finally try taking me off of the metformin and low a behold it went away. any ideas on meds i can suggest to my doc? is it possible im allergic toinsulin or something? someone please help me figure this out!

3 replies

Harlen 2011-06-04 14:42:27 -0500 Report

You realy need to work with your Doc's
Have you asked for a insulin pump ?????
Best wishes

RAYT721 2011-06-04 13:25:11 -0500 Report

The questions you are posing are best left to the professionals … and a great person to ask about the insulin reactions may be a Pharmacist, a dietician about the food, and to your counselor about the emotions: fears, feelings and frustrations. Everyone has his or her own tolerances or intolerances to recipes and ingredients. As much as I would like to help you figure out what's up with your cycle of glucose readings, I cannot. If you don't get an answer from our source, try another. Make sure to fit water, exercise and relaxation into your lifestyle as well as making sure you get ENOUGH food and nutrients.

realsis77 2011-06-04 09:30:25 -0500 Report

Hi. I felt like you did until I got switched to two different insulins. My first one is a 24 hour insulin and it made a huge difference for me. My second insulin I take with meals and its fast acting. Sounds like you need a change in treatment ,such as different insulins. It does take a couple of dose adjustments to get it right but when its right it works like a charm! I was running 300 to 400 but now I'm usually at 130 or under! I thought id never be able to say this but now I'm at target numbers! Its all about the treatment plan. I'm suprised your doc is allowing you to run this high without changing something! Id speak with him right away and let him know the treatment isn't working! There are many more options out there and sounds like you need to change over and give them a try. I take lantus for my 24 hour insulin and humulin for meals. The lantus really helped me greatly! Hang in there and if your doc isn't listening find a new doctor that will listen! I wish you the best and truely hope you can get a new treatment that works for you! Keep us posted and God bless!

Next Discussion: Opinions on Almased? »